... month Boniva pill.. when do side effects go away?
K4; this should not be that bad after a week call your doctor there are many different ones of these and this may just not be the one for you. Most people only have maybe a bit of a stomach ache etc the first day and not much longer. So give you doctor a call and find out what else you can take for next month and is there anything you can do now to stop the discomfort of the pill you took a week ago. Sorry can't do much more. Chuck1957
- Boniva Information for Consumers
- Boniva Information for Healthcare Professionals (includes dosage details)
- Side Effects of Boniva (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 5 Dec 2010 • 2 answers
Posted 4 Jan 2011 • 2 answers
Posted 11 Mar 2015 • 2 answers
Stomach Pain - I take prilosec every morning and have noticed increased nausea, dizziness, shortness
Posted 14 Feb 2016 • 1 answer
Posted 31 May 2016 • 1 answer